NAD nicotinamide rioboside migraines- how to fix?

I have started taking Elysuim health's Nicotinamide riboside at 250 mg once a day on an empty stomach. i am on the third day, and i woke up feeling like i got beat across the head with an iron hammer. this is the only thing about my routine that i have changed recently. i am already susceptible to migraines, especially when i consume too many carbs, and wanted to know why this is happening?

Is there anything i can do to continue taking the supplement, but stop this side effect?

Comments

  • That is a lot to take at one time. That's too much . I was on a 10 day IV drip for brain restoration from the affects of drugs and alcohol abuse and YES the headaches are implicating too much too soon . I am prescribed 100 mg of NAD+ capsules twice a day and that is AFTER my body received massive doses for 10 days in a row. The headaches while on the drip the first five days where worse than I have ever had my provider would have to lower the speed of the drip so I could bare it ...some days a scheduled 4 hour drip would take 6 hours because of the headaches. What I'm saying is ....Too much too soon sister . If I don't space my two 100 mg dose out by at least 4 hours and with take it with food I get the headaches..so if your doing 250 at once ...bless your heart ...that had to be tough . I hope this helped .

Sign In or Register to comment.